# SDR FDEA202201160074

- Difficulty date: January 16, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 41,583 hours, 6,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 143W2314Y406
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT HAND E.A.#G-5710-T0366056A P2 FOUND NEW FUSELAGE SKIN   DOUBLER EXISTING HOLE AT STATION 998 STRINGER S-35R NEAR MILLED EDGE. COMPLIED WITH E.A.#G-5710-T0366458 P2 TITLE : WING - BASIC WING STRUCTURE - CENTER   WING RING CHORD, FRONT SPAR LOWER CHORD AND WEB, LH AND RH UNDERWING   LONGERON INSPECTION / MODIFICATION - DEVIATION TO SB 777 - 57A0122 RB. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
